Skip to main content
U.S. flag

An official website of the United States government

Official websites use .gov
A .gov website belongs to an official government organization in the United States.

Secure .gov websites use HTTPS
A lock ( ) or https:// means you’ve safely connected to the .gov website. Share sensitive information only on official, secure websites.

Terminating basic hypergeometric representations and transformations for the Askey-Wilson polynomials

Published

Author(s)

Howard S. Cohl, Roberto Costas-Santos, Linus Ge

Abstract

In this survey paper, we exhaustively explore the terminating basic hypergeometric representations of the Askey-Wilson polynomials and the corresponding terminating basic hypergeometric transformations that these polynomials satisfy. From the terminating basic hypergeometric representations of these polynomials, and due to symmetry in their free parameters, we are able to exhaustively explore the terminating basic hypergeometric transformation formulae which these polynomials satisfy.
Citation
Symmetry
Volume
12
Issue
8

Keywords

Basic hypergeometric series, Basic hypergeometric orthogonal polynomials, Basic hypergeometric transformations

Citation

Cohl, H. , Costas-Santos, R. and Ge, L. (2020), Terminating basic hypergeometric representations and transformations for the Askey-Wilson polynomials, Symmetry, [online], https://doi.org/10.3390/sym12081290 (Accessed July 20, 2024)

Issues

If you have any questions about this publication or are having problems accessing it, please contact reflib@nist.gov.

Created August 2, 2020, Updated October 8, 2020